# SDR CALA9800522

- Difficulty date: March 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN LT WING UPPER TRAILING EDGE CUTOUT, FORWARD OF NR 4 SPOILER SECOND FROM OUTBOARD HINGE.  THE CRACK WAS STOP DRILLED.  A REPAIR PLATE WAS FABRICATED AND INSTALLED IAW SRM 57-30-04.
